# SDR ABXA010151

- Difficulty date: March 13, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 85,679 hours, 26,361 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Part time: 85,679 hours, 26,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING LOWER FORWARD TRAPEZOID FITTING WAS CRACKED.  MAINTENANCE INSPECTED AND REPAIRED THE AREA IAW DC-8 SRM 57-2-7.
